# SDR 07FDEA04600

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65602081
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STRINGER END FITTING IS CORRODED BS 1178, STR 29L, WL155 (MKD).  REMOVED AND REPLACED STR 29L END FITTING PN NR 65-60208-1 IAW 51-30-2.  REMOVED CORRODED SECTION OF STR 29L AND REPAIRED STR 29L IAW SRM 53-10-3 FIG I DETAIL I STA 1178-1164.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
